so my period is due in a few days and im still spotting....i just did a pregnancu test and its negative...i have been under alot of stress at my job recently and im not sure if this could be a reason why this is happening...please advise....the last time this happened a pharmacist gave me provera and it helped...could i use this again or wait and see when my periods might actually come?
Thanks for choosing HealthcareMagic forum.
The irregular spotting you are having might be because of slight hormonal disturbance or due to the anxiety and stress you are going through. As your pregnancy test is negative. You need not worry anymore. Just wait for your normal regular period to start without any medicines.
Dr. Rakhi Tayal
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Every month for the past year / year and a half my period has been anywhere from 3 to 5 days early. Last month it arrived on the 12th. As of now April 10th, I still have not yet gotten it. I am in the process of moving and have been under stress between that and work, but I have also had unprotected sex within the past month. My boyfriend did pull out , but I am starting to panic. Could the stress from the move and work be a cause for my period being delayed or could it be that I am pregnant? How long should I wait to take a pregnancy test?
I got off birth control end of oct. i had sex one day in my fertle time. I am 5 days late on my period. I have taken four hpt and all were neg. I have no signs of being pregnant. I started working out 3 weeks ago three days a week and started eating better. I lost 7lbs. Does it sound like I could be preto or late do to exercising and stress?
So I was due for my period according to my period tracker 29 days ago. But my period is irregular it anywhere is from 29 day cycle to a 35 day cycle but this time last year it was a 40 day cycle. I went to the gynecologist November 6 I had blood work done at a pep smear it all came back negative and a normal ranges I have. Cramps but no period. I took two tests when my period tracker told me I was five days late and seven daily both came back negative. Can stress because you to be late?
hi docter, my head, neck, hands, back and legs are itching all the time. Basically all over. have trouble sleeping lately like anxiety heart beats fast.. WHAT CAN THIS BE WORRIED. I was diagnosed with non hodgkins lymphoma 10 years ago. Do you think it has something to do with that?
Hello.. I am a 35 year old female and I have been noticing my heart is skipping every 5th to 8th beat. This is something that started all of a sudden. I do suffer from anxiety disorder and I do take medications daily for this. I drink plenty of water and exercise. I also drink at least 1 cup of coffee per day. I recently was put on a 24 hour holter monitor and the recording did show some palpitations. Since I had the monitor this has been occurring through the entire day. They don t stop. What should I do from here?
I started taking aspiren regimen 3 days ago without asking my doctor I have rapid heart beat and heart palpatations and anxiety disorder. I thought it would help, I felt better for last three days no rapid heartbeat as bad as it usually is but got severe headaches. Should I continue taking it today, also I thought it would be good for arthritis in my lower back, but the headaches terrible. My blood pressure has been low for the last month 110 over 78 and since taking the regimen it has gone up to 120 to 130 I think that s a better blood pressure
Hello ! I am a 38 year old female. I have been having really bad dizziness for almost 12 years now. It started with a vertigo attack out of the blue in 2000 . I had not been sick prior to this and was in good health. After the vertigo attack I was left with a rocking sensation and general off balanced feeling.This was all day every day to some degree. Smetimes it was bad and sometimes I could handle it. I would lay in bed at night and feel like I was on a ship out at sea. The doctors thought it was anxiety but I knew my body and knew this was not from anxiety. I had many blood tests for diabetes , thyroid, anemia and others to check for deficiencies and many others. I had ultra sounds of my heart, ekg s, blood test s to check heart enzymes , liver function and kidney function. I had an EEG also. All of these tests came back normal. I had a c-scan of my head and neck and also a MRI. They did find a small meningioma tumor in the right front lobe of my brain but said that it was benign and was not anything to worry about. I then saw a neurologist who said he didn t think it was brain related. I then went to an ENT and had the ENG and other test done. He determined I had menieres disease due to symptoms and an abnormal caloric test. I started vestibular rehab and felt better after a while. I still had dizziness everyday all day but it was much more bearable and I got on with life again. The last eight months symptoms have came crashing back really bad again. It started with me being really tired and way dizzier then normal. I was under a tremendous amount of pressure at work and just every day life. When it got really bad I was driving home from a restaurant with my kids. We had just went out to eat and it was Asian food, which I know is packed with sodium and causes issues with people with menieres disease. Anyway, I was driving back and started feeling really tired and kept yawning. I then felt really bloated and like my jeans were too tight. So I felt like I couldn t breathe well and kept yawning over and over. I then started feeling like I may pass out. I stopped at the red light and put my car in park just in case I did. Well it passed after a minute so I continued home which was only a few blocks away. When I got out of the car I felt really shaky and weak and just wanted to lay down. My mom checked my sugar levels and it was a little high, like 180. SO I layed down and thought it was the food, For the next few weeks I felt really tired and still dizzy but not the passing out feeling. Then one night at work a really overwhelming tired feeling came over me and I fet like I was going to pass out again. They called the emergency department and they transported me to the hospital. I hadn t ate much that day and they thought it was because of that because all of the blood tests, ekg, and chest x-rays came back normal. I kept being really tired and dizzy and I finally had to quit work and even give up driving because every time I drove I would feel dizzy and weak. I went back to the ENT and he redid the ENG and everything came back normal this time.He said he thinks I still have menieres but isn t sure if that is what it is since testing was normal this time. I had another MRI, which was no different then the last one. I am just not sure where to go from here and I don t really think my doctors know either and are chalking it up to anxiety. I know that I do have anxiety but it is caused by the way I feel. Any advice or suggestions would be appreciated. Medicines - Lotrel for HBP - controlled on medicine. Have been on for years. Atenolol foe heart palpitations- works wonderfully - have been on for years also Symptoms Dizziness -Whirling in head- sometimes quick vertigo lasting a few seconds- feeling as though on an elevator when it stops - Foggy headed - sometimes can t concentrate due to head symptoms Weakness Fatigued Eyes feel blurred sometimes or hard to focus Walking makes dizziness worse / laying down brings relief / when standing still in one place I feel like I may fall over Head pressure and ear pressure Ringing in ears at times Sorry this is so long but I wanted to give as much information as possible. Thank you in advance.
Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...